# SDR DALA2021082505011

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,022 hours, 29,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 L1 DOOR HAS DENT NEAR LOWER AFT EDGE 6" .12 DEEP. CORRECTIVE ACTION: REPLACED DOOR. MULTIPLE LOGS WRITTEN FOR SAME INCIDENT. (1923350)
